MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; PROXIMAL FEMUR

ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; PROXIMAL FEMUR
Lot Number P230973
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 09/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by (b)(6), an onkos distributor, that a 77-year-old male patient with an eleos proximal femur replacement underwent revision surgery due to an alleged infection.
 
Additional Manufacturer Narrative
The root cause of the alleged infection was not determined.Based on the review of known device history records, the investigation concluded that the root cause of the alleged infection was not related to the design, manufacture, and sterilization of the revised implants.

Brand Name
ELEOS LIMB SALVAGE SYSTEM
Common Device Name
PROXIMAL FEMUR
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer Contact
yara neurauter
77 east halsey road
parsippany, NJ 07054
8447672766
MDR Report Key20723113
Report Number3013450937-2024-00369
Device Sequence Number3783056
Product Code KRO
UDI-Device IdentifierB278PF2000R02M0
UDI-PublicB278PF2000R02M0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Lot NumberP230973
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2024
Initial Report FDA Received Date11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FEMORAL HEAD; MALE-FEMALE MIDSECTION; MALE-FEMALE MIDSECTION; PROXIMAL FEMUR
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale